RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 63–64 (Mi faa998)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief communications

Eigenvalues of the equation $Au=\lambda Bu$ on a compact manifold without boundary

K. Kh. Boimatov, A. G. Kostyuchenko


Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 52–53

Bibliographic databases:

UDC: 517.946
Received: 25.04.1988

Citation: K. Kh. Boimatov, A. G. Kostyuchenko, “Eigenvalues of the equation $Au=\lambda Bu$ on a compact manifold without boundary”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 63–64; Funct. Anal. Appl., 23:1 (1989), 52–53

Citation in format AMSBIB
\Bibitem{BoiKos89}
\by K.~Kh.~Boimatov, A.~G.~Kostyuchenko
\paper Eigenvalues of the equation $Au=\lambda Bu$ on a compact manifold without boundary
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 63--64
\mathnet{http://mi.mathnet.ru/faa998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998431}
\zmath{https://zbmath.org/?q=an:0699.35196}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 52--53
\crossref{https://doi.org/10.1007/BF01078575}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000008}


Linking options:
  • http://mi.mathnet.ru/eng/faa998
  • http://mi.mathnet.ru/eng/faa/v23/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of polynomial pencils of differential operators on a compact manifold without boundary”, Funct. Anal. Appl., 24:2 (1990), 146–148  mathnet  crossref  mathscinet  zmath  isi
    2. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:229
    Full text:76
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020